# SDR C8GA2011000027

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,612 hours, 35,116 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 60 KNOTS THE TAKEOFF WARNING HORN SOUNDED.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED AND OPS CHECK OF THE TAKEOFF WARNING SYS WAS CONDUCTED NOTING NO DEFECTS. THE ACFT WAS RETURNED TO SERVICE.
